# SDR R61A2020120400834

- Difficulty date: December 1, 2020
- Submitted: December 4, 2020
- Operation: Air carrier
- Aircraft: N428YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000403
- Aircraft time: 16,301 hours, 11,110 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROX STRIPS CRACKED LT BETWEEN SEATS 1A AND 2A + RT BETWEEN SEATS 14DF AND 16DF.  R & R CRACKED (DAMAGED) PHOTOLUMINESCENT AISLE STRIPS FROM BETWEEN SEATS 1A-2A LT AND 14DF-16DF RT SIDE.
